SEARCH

SEARCH BY CITATION

References

  • 1
    Lewkow L, Hooker J, Raab M, Movahed A, Chamberlain J, Dainer P, et al. Phase I-II study of dose-intensive mitoxantrone and cyclophosphamide with autologous bone-marrow transplantation in metastatic breast cancer [abstract]. Proceedings of the Annual Meeting of the American Society for Clinical Oncology. J Clin Oncol 1990; 9: 145.
  • 2
    Van Schil PE, Brutel de la Riviere A, Knaepen PJ, van Swieten HA, Defauw JJ, van den Bosch JM. Second primary lung cancer after bronchial sleeve resection: treatment and results in eleven patients. J Thorac Cardiovasc Surg 1992; 104: 14515.
  • 3
    Naunhein KS, Petruska P, Roy TS, Andrus CH, Johnson FE, Schlueter JM, et al. Preoperative chemotherapy and radio-therapy for esophageal carcinoma. J Thorac Cardiovasc Surg 1992; 103: 88793.
  • 4
    Sheperd FA, Laskey J, Evans WK, Goss PE, Johansen E, Khamsi F. Cushing's syndrome associated with ectopic corticotropin production and small-cell lung cancer. J Clin Oncol 1992; 10: 217.
  • 5
    Liaw CC, Huang JS, Wang CM, Wang CH. Spontaneous gastroduodenal perforation in patients with cancer receiving chemotherapy and steroids. Cancer 1993; 72: 13825.
  • 6
    Mitchell EP. Gastrointestinal toxicity of chemotherapeutic agents. Semin Oncol 1992; 5: 56679.
  • 7
    Fabrin B, Hojgaard L, Mouridsen HT. Changes in the gastric potential difference during chemotherapy in patients with metastatic breast cancer. Acta Oncologica 1991; 30: 8079.
  • 8
    Slavin RE, Dias MA, Saral R. Cytosine arabinoside induced gastrointestinal toxic alterations in sequential chemotherapeutic protocols: a clinical-pathological study of 33 patients. Cancer 1978; 42: 174759.
  • 9
    Sartori S, Nielsen I, Maestri A, Beltrami D, Trevisani L, Pazzi P. Acute gastroduodenal mucosal injury after cisplatin plus etoposide chemotherapy. Oncology 1991; 48: 35661.
  • 10
    Lubitz L, Ekert H. Reversible changes in duodenal mucosa associated with intensive chemotherapy followed by autologous marrow rescue. Lancet 1979; 2: 5323.
  • 11
    Brinker H. Treatment of therapy-resistant acute myeloid leukemia with 7 and 8 cytostatics. Scand J Haematol 1975; 14: 3541.
  • 12
    Sartori S, Nielsen I, Tassinari D, Trevisani L, Pennacchio G, Abbasciano V. Gastroduodenal toxicity during chemotherapies including 5-fluorouracil and/or methotrexate. La Presse Medicale. In press.
  • 13
    Suda K, Seki T, Kano Y, Sasagawa M. Continuous 5-fluorouracil infusion causing acute gastric mucosal lesions. Endos-copy 1993; 25: 4267.
  • 14
    Lewis JH. Gastrointestinal toxicity due to medicinal agents. Am J Gastroenterol 1986; 81: 81934.
  • 15
    Polloni A, Marchi S, Bellini M, Savalli E, Cecconi N, Vanacore R, et al. Use of antisecretory drugs for gastroprotection during antiblastic chemotherapy. Drugs Exp Clin Res 1985; 11: 3036.
  • 16
    Polloni A, Marchi S, Martire A, Costa F, Cecconi N, Ruocco L, et al. Pirenzepine versus ranitidine in gastroprotection during antiblastic chemotherapy: a double-blind study. Chemioterapia 1986; 6: 4203.
  • 17
    Mavligit GA, Faintuch J, Levin B, Wallace S, Charnsangavej C, Carrasco C, et al. Gastroduodenal mucosal injury during hepatic arterial infusion of chemotherapeutic agents: lack of cytoprotection by prostaglandin E1 analogue. Gastroenterology 1987; 92: 5669.
  • 18
    Jewell LD, Fields AL, Murray CJW. Erosive gastroduodenitis with marked epithelial atypia after hepatic arterial infusion chemotherapy. Am J Gastroenterol 1985; 80: 4214.
  • 19
    Maton PN. Omeprazole. N Engl J Med 1991; 324: 96575.
  • 20
    Oken MM, Creech RH, Tormey DC. Toxicity and response criteria of the Eastern Cooperative Oncology Group. Am J Clin Oncol 1982; 5: 64955.
  • 21
    Lanza FL, Graham DY, Davis RE, Rack MF. Endoscopic comparison of cimetidine and sucralfate for prevention of naproxen-induced acute gastroduodenal injury: effect of scoring method. Dig Dis Sci 1990; 35: 14949.
  • 22
    Cryer B, Feldman M. Effects of nonsteroidal anti-inflammatory drugs on endogenous gastrointestinal prostaglandins and therapeutic strategies for prevention and treatment of nonsteroidal anti-inflammatory drug-induced damage. Arch Intern Med 1992; 152: 114555.
  • 23
    Soll AH, Weinstein WM, Kurata J, McCarthy D. Non-steroidal anti-inflammatory drugs and peptic ulcer disease. Ann Intern Med 1991; 114: 30719.